Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Apr 2, 2009, 5:04 PM CDT for Madison County, Alabama. It was in force for 116 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 5:04 PM CDT (22:04 UTC)
- Expired
- Apr 2, 2009, 7:00 PM CDT
- In force
- 116 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 56 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:30 PM CDT | FLASH FLOOD | 1 Nw Huntsville, AL | COOK AVE NEAR THE FARMERS MARKET, TIME ESTIMATED. |
| Apr 2, 6:30 PM CDT | FLASH FLOOD | 1 Wsw Huntsville, AL | MEMORIAL PARKWAY AT CLINTON AVENUE. TIME ESTIMATED. |
| Apr 2, 6:30 PM CDT | FLASH FLOOD | 3 Se Huntsville, AL | 500 BLOCK OF GARTH ROAD. TIME ESTIMATED. |
| Apr 2, 6:30 PM CDT | FLASH FLOOD | 5 Sse Huntsville, AL | 700 BLOCK OF LILY FLAGG ROAD. TIME ESTIMATED. |
| Apr 2, 6:30 PM CDT | FLASH FLOOD | 6 Ese Redstone Arsenal, AL | MEMORIAL PARKWAY AT WEATHERLY ROAD. TIME ESTIMATED. |
| Apr 2, 6:30 PM CDT | FLASH FLOOD | Huntsville, AL | COOK AVE NEAR THE FARMERS MARKET, TIME ESTIMATED. |
| Apr 2, 6:30 PM CDT | FLASH FLOOD | Se Huntsville, AL | 500 BLOCK OF GARTH ROAD. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 86 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 022204
FFWHUN
ALC089-030000-
/O.NEW.KHUN.FF.W.0009.090402T2204Z-090403T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
504 PM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 700 PM CDT
* AT 501 PM CDT...MULTIPLE REPORTS OF FLOODING HAVE BEEN REPORTED
ALONG A LINE OF STRONG TO SEVERE THUNDERSTORMS ENTERING MADISON
COUNTY. THE LINE OF STORMS IS MOVING TO THE EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HOPE...TRIANA...REDSTONE ARSENAL...OWENS CROSSROADS...NEW MARKET...
MOORES MILL...MERIDIANVILLE...MADISON...HUNTSVILLE...HAZEL GREEN...
HARVEST AND GURLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3454 8636 3448 8643 3448 8646 3455 8655
3458 8657 3459 8659 3458 8667 3459 8668
3459 8671 3457 8673 3457 8677 3498 8676
3500 8634
$$
COYNE1 follow-up statement
000
WGUS74 KHUN 022241
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
541 PM CDT THU APR 2 2009
ALC089-030000-
/O.CON.KHUN.FF.W.0009.000000T0000Z-090403T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
541 PM CDT THU APR 2 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
MADISON COUNTY...
AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS LINE OF
STORMS WAS LOCATED 6 MILES NORTH OF OWENS CROSSROADS...MOVING EAST
AT 40 MPH.
ONE TO TWO INCHES OF ADDITIONAL RAINFALL ARE EXPECTED OVER THE NEXT
HOUR. THIS WILL LIKELY FLOOD MANY ROADWAYS ESPECIALLY OVER THE
CITIES OF MADISON AND HUNTSVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HOPE...TRIANA...REDSTONE ARSENAL...OWENS CROSSROADS...NEW MARKET...
MOORES MILL...MERIDIANVILLE...MADISON...HUNTSVILLE...HAZEL GREEN...
HARVEST AND GURLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3454 8636 3448 8643 3448 8646 3455 8655
3458 8657 3459 8659 3458 8667 3459 8668
3459 8671 3457 8673 3457 8677 3498 8676
3500 8634
$$
SLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 2:48 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 2, 2:48 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 248 PM CDT THU APR 2 2009 ...SEVERE WEATHER LIKELY THROUGH TONIGHT WITH HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE... .SYNOPSIS...A POWERFUL NEGATIVELY TROUGH...ALONG WITH A SFC COLD FRONT...CURRENTLY SITUATED OVER THE ARKLATEX AREA CONTINUES TO SPUR A SEVERE QLCS FEATURE OVER THE MS RIVER VALLEY. A WARM FRONT IS LIFTING NORTHWARD OVER THE CWA AND IS CONTRIBUTING TO THE FIRST ROUND OF SEVERE WEATHER THIS AFTERNOON. THE AFOREMENTIONED COLD FRONT WILL RAPIDLY PUSH EASTWARD BRINGING THE SECOND ROUND OF SEVERE WEATHER LATER TONIGHT. && .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...SHEAR AND INSTABILITY PARAMETERS ALONG WITH THE APPROACHING COLD FRONT STILL INDICATE THAT THE ENVIRONMENT IS CONDUCIVE TO LARGE HAIL...DAMAGING WINDS...AND EMBEDDED TORNADOES. THE ENVIRONMENT WILL RAPIDLY STABILIZE ONCE THE COLD FRONT PASSES OVER THE AREA. FROPA IS EXPECTED TO OCCUR AROUND 03-04Z OVER FAR NW AL...05-06Z OVER THE INTERSTATE 65 CORRIDOR...AND 07-08Z OVER SOUTHEAST AL. ONCE THE FRONT PASSES...SOME LINGERING SHOWERS ARE POSSIBLE AS THE MAIN UPPER TROUGH MOVES NE OVER THE TN VALLEY. A COOLER/DRY AIR MASS BEHIND THE FRONT WILL KEEP DAYTIME HIGH TEMPS ON FRIDAY AROUND 10 DEGREES COOLER IN THE 60S WITH CLOUDS CLEARING BY LATE MORNING INTO THE AFTERNOON. TEMPS WILL THEN COOL RAPIDLY INTO THE LOWER 40S BY FRIDAY NIGHT AS A RIDGE BUILDS OVER THE REGION. BY SATURDAY...SOUTHERLY FLOW INDUCED BY THE MOVEMENT OF THE UPPER RIDGE AND SUBSEQUENT SFC HIGH WILL ALLOW TEMPS TO RISE INTO THE LOWER 70S WITH A MOSTLY SUNNY SKY. TEMPS WILL THEN DROP TO LOWER 50S. .LONG TERM (SUNDAY THROUGH WEDNESDAY NIGHT)...A DEEPENING TROUGH OVER THE PACIFIC NORTHWEST WILL GRADUALLY SHIFT EASTWARD APPROACHING THE HUNTSVILLE CWA BY SUNDAY. THE TROUGH WILL PUSH A COLD FRONT OVER THE MS RIVER VALLEY BY EARLY SUNDAY MORNING. INITIAL ANALYSIS OF THIS FRONT APPEARS TO INDICATE ENOUGH INSTABILITY FOR SHOWERS AND POSSIBLY STRONG THUNDERSTORMS BY SUNDAY AFTERNOON. AFTER THE FRONT PASSES...THE COLD AIR MASS BEHIND THIS FRONT WILL SPREAD MUCH COLDER TEMPS ACROSS THE AREA. DAYTIME HIGH TEMPS ON MONDAY WILL STRUGGLE TO REACH INTO THE 50S. THE TEMPS WILL THEN DROP PRECIPITOUSLY AS STRONG CAA FILTERS OVER THE AREA. MORNING LOWS FOR TUESDAY MAY BE AROUND 30-32 DEGREES LEADING TO THE POSSIBILITY OF A LATE FREEZE. AS THE RIDGE BUILDS OVER THE REGION...TEMPS WILL LIKELY NOT RISE MUCH ON TUESDAY DESPITE DECREASING CLOUDS. SOME WARMING WILL OCCUR BY WEDNESDAY AHEAD OF THE NEXT POTENT TROUGH EXPECTED OVER THE REGION BY DAY 7/8. OBVIOUSLY SINCE THIS IS AT THE END OF THE EXTENDED PERIOD...THE GFS AND ECMWF ARE SHOWING DIFFERING TIMING TRENDS. HAVE THUS LEFT CHANCE POPS FOR T-STORMS FOR WED NIGHT THROUGH DAY 8 TO ACCOUNT FOR TIMING ISSUES. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 52 64 43 73 52 / 100 10 0 0 10 SHOALS 50 63 41 73 53 / 100 10 0 0 10 CULLMAN 53 65 41 72 53 / 100 10 0 0 10 FAYETTEVILLE 50 62 42 71 51 / 100 10 0 0 10 ALBERTVILLE 53 66 43 75 51 / 100 10 0 0 10 FORT PAYNE 53 64 39 73 48 / 100 10 0 0 10 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 77/SL
Hazardous weather outlook, Apr 2, 12:52 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1252 PM CDT THU APR 2 2009 ALZ001>010-016-TNZ076-096-097-031000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1252 PM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A VIGOROUS STORM SYSTEM WILL IMPACT THE TENNESSEE VALLEY THROUGH THE EVENING. AS WARM...MOIST AND INCREASINGLY UNSTABLE AIR MOVES ACROSS THE AREA...SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED FROM THE MID AFTERNOON INTO THE EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH TORNADOES...LARGE HAIL...DAMAGING WINDS...AND ISOLATED FLASH FLOODING ARE ALL POSSIBLE THREATS. THUNDERSTORM ACTIVITY WILL END ACROSS NORTHEAST ALABAMA BY THE LATE EVENING...AS A COLD FRONT MOVES EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ON SUNDAY AS A COLD FRONT TRACKS ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND EVENING. JLL/RSB
In the hours before
Special weather statement, Apr 2, 2:39 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 239 PM CDT THU APR 2 2009 ALZ002-003-022030- COLBERT-FRANKLIN- 239 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR COLBERT AND FRANKLIN COUNTIES UNTIL 330 PM CDT... AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR POGO...OR 8 MILES NORTH OF RED BAY...MOVING NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... POGO. PLEASANT SITE. MAUD. ALLSBORO. MYNOT. SRYGLEY CHURCH. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. CBD
Special weather statement, Apr 2, 2:40 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 240 PM CDT THU APR 2 2009 ALZ009-TNZ097-022015- FRANKLIN-JACKSON- 240 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR FRANKLIN AND JACKSON COUNTIES UNTIL 315 PM CDT... AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HYTOP TO BASS...TO ANDERSON...MOVING NORTH AT 35 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... JERICHO. SHERWOOD. COWAN. ST. ANDREWS...SEWANEE. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KDW
Special weather statement, Apr 2, 2:56 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 256 PM CDT THU APR 2 2009 TNZ076-096-022030- LINCOLN-MOORE- 256 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MOORE COUNTIES UNTIL 310 PM CDT... AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHESTNUT RIDGE...OR 11 MILES WEST OF LYNCHBURG...MOVING NORTH AT 30 MPH. DIME SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CHESTNUT RIDGE. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KDW
Special weather statement, Apr 2, 3:32 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 332 PM CDT THU APR 2 2009 ALZ001>003-022115- COLBERT-FRANKLIN-LAUDERDALE- 332 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR COLBERT...FRANKLIN AND LAUDERDALE COUNTIES UNTIL 415 PM CDT... AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR BELGREEN...OR 10 MILES WEST OF RUSSELLVILLE...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SRYGLEY CHURCH...RUSSELLVILLE. CROOKED OAK...THARPTOWN. NEW BETHEL...POSEY LOOP. RED ROCK...LA GRANGE. PRIDE LANDING...COLBERT HEIGHTS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHERN ALABAMA AND MIDDLE TENNESSEE.
Special weather statement, Apr 2, 3:51 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 351 PM CDT THU APR 2 2009 ALZ004-007-022130- LAWRENCE-MORGAN- 351 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR LAWRENCE AND MORGAN COUNTIES UNTIL 430 PM CDT... AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BANK TO 10 MILES SOUTH OF WREN...MOVING EAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... NORTH COURTLAND...MOULTON. WHEELER...CHALYBEATE SPRINGS. SPEAKE...HILLSBORO. DANVILLE...CADDO. NEEL...MASSEY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KDW
Special weather statement, Apr 2, 4:27 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 427 PM CDT THU APR 2 2009 ALZ016-022215- CULLMAN- 427 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN COUNTY UNTIL 515 PM CDT... AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BATTLEGROUND TO SMITH LAKE...MOVING NORTHEAST AT 30 MPH. WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CRANE HILL. LOGAN...WEST POINT. BALDWIN. SOUTH VINEMONT. CULLMAN...PHELAN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. BCC
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:43 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 32 min |
| Apr 2, 2:07 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 23 min |
| Apr 2, 2:53 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 37 min |
| Apr 2, 3:08 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 22 min |
| Apr 2, 4:02 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 28 min |
| Apr 2, 4:05 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 25 min |
| Apr 2, 4:09 PM CDT | Tornado Warning | HUN | Lauderdale | 9 min |
| Apr 2, 4:18 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Morgan | 42 min |
| Apr 2, 4:39 PM CDT | Tornado Warning | HUN | Limestone | 22 min |
| Apr 2, 4:45 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 45 min |
| Apr 2, 4:49 PM CDT | Flash Flood Warning | HUN | Limestone | 116 min |
| Apr 2, 4:53 PM CDT | Tornado Warning | HUN | Madison | 37 min |
| Apr 2, 4:58 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 47 min |
| Apr 2, 4:59 PM CDT | Flash Flood Warning | HUN | Morgan | 2 hr |
| Apr 2, 5:21 PM CDT | Tornado Warning | HUN | Madison, Morgan | 39 min |
| Apr 2, 5:46 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 44 min |
| Apr 2, 5:49 PM CDT | Tornado Warning | HUN | Marshall | 26 min |
| Apr 2, 6:52 PM CDT | Areal Flood Warning | HUN | Madison | 12 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.